Multibubble analysis on N-Laplace equation in RN

Adimurthi, ; Yang, Yunyan (2010) Multibubble analysis on N-Laplace equation in RN Calculus of Variations and Partial Differential Equations, 40 (1-2). pp. 1-14. ISSN 0944-2669

Full text not available from this repository.

Official URL:

Related URL:


In this note, we describe the asymptotic behavior of sequences of solutions to N-Laplace equations with critical exponential growth in smooth bounded domain in RN. Precisely we prove multibubble phenomena and obtain an energy inequality for those concentrating solutions. In fact we partly extend the corresponding two-dimensional results of Adimurthi and Struwe (J Funct Anal 175:125-167, 2000) and Druet (Duke Math J 132:217-269, 2006) to high dimensional case.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:12009
Deposited On:10 Nov 2010 05:07
Last Modified:09 May 2011 11:21

Repository Staff Only: item control page